skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Yangian invariants and cluster adjacency in $$ \mathcal{N} $$ = 4 Yang-Mills

Abstract

We conjecture that every rational Yangian invariant in $$ \mathcal{N} $$ = 4 SYM theory satisfies a recently introduced notion of cluster adjacency. We provide evidence for this conjecture by using the Sklyanin Poisson bracket on Gr(4, n) to check numerous examples.

Authors:
 [1];  [1];  [1];  [1]
  1. Brown Univ., Providence, RI (United States)
Publication Date:
Research Org.:
Brown Univ., Providence, RI (United States)
Sponsoring Org.:
USDOE Office of Science (SC), High Energy Physics (HEP) (SC-25)
OSTI Identifier:
1594822
Grant/Contract Number:  
SC0010010
Resource Type:
Accepted Manuscript
Journal Name:
Journal of High Energy Physics (Online)
Additional Journal Information:
Journal Name: Journal of High Energy Physics (Online); Journal Volume: 2019; Journal Issue: 10; Journal ID: ISSN 1029-8479
Publisher:
Springer Berlin
Country of Publication:
United States
Language:
English
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS; Scattering Amplitudes; Supersymmetric Gauge Theory

Citation Formats

Mago, Jorge, Schreiber, Anders, Spradlin, Marcus, and Volovich, Anastasia. Yangian invariants and cluster adjacency in $ \mathcal{N} $ = 4 Yang-Mills. United States: N. p., 2019. Web. doi:10.1007/JHEP10(2019)099.
Mago, Jorge, Schreiber, Anders, Spradlin, Marcus, & Volovich, Anastasia. Yangian invariants and cluster adjacency in $ \mathcal{N} $ = 4 Yang-Mills. United States. doi:10.1007/JHEP10(2019)099.
Mago, Jorge, Schreiber, Anders, Spradlin, Marcus, and Volovich, Anastasia. Tue . "Yangian invariants and cluster adjacency in $ \mathcal{N} $ = 4 Yang-Mills". United States. doi:10.1007/JHEP10(2019)099. https://www.osti.gov/servlets/purl/1594822.
@article{osti_1594822,
title = {Yangian invariants and cluster adjacency in $ \mathcal{N} $ = 4 Yang-Mills},
author = {Mago, Jorge and Schreiber, Anders and Spradlin, Marcus and Volovich, Anastasia},
abstractNote = {We conjecture that every rational Yangian invariant in $ \mathcal{N} $ = 4 SYM theory satisfies a recently introduced notion of cluster adjacency. We provide evidence for this conjecture by using the Sklyanin Poisson bracket on Gr(4, n) to check numerous examples.},
doi = {10.1007/JHEP10(2019)099},
journal = {Journal of High Energy Physics (Online)},
number = 10,
volume = 2019,
place = {United States},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Cluster polylogarithms for scattering amplitudes
journal, November 2014

  • Golden, John; Paulos, Miguel F.; Spradlin, Marcus
  • Journal of Physics A: Mathematical and Theoretical, Vol. 47, Issue 47
  • DOI: 10.1088/1751-8113/47/47/474005

Multi-loop positivity of the planar N $$ \mathcal{N} $$ = 4 SYM six-point amplitude
journal, February 2017

  • Dixon, Lance J.; von Hippel, Matt; McLeod, Andrew J.
  • Journal of High Energy Physics, Vol. 2017, Issue 2
  • DOI: 10.1007/JHEP02(2017)112

Heptagons from the Steinmann cluster bootstrap
journal, February 2017

  • Dixon, Lance J.; Drummond, James; Harrington, Thomas
  • Journal of High Energy Physics, Vol. 2017, Issue 2
  • DOI: 10.1007/JHEP02(2017)137

Dual superconformal symmetry of scattering amplitudes in super-Yang–Mills theory
journal, March 2010


A cluster bootstrap for two-loop MHV amplitudes
journal, February 2015


Bootstrapping an NMHV amplitude through three loops
journal, October 2014

  • Dixon, Lance J.; von Hippel, Matt
  • Journal of High Energy Physics, Vol. 2014, Issue 10
  • DOI: 10.1007/JHEP10(2014)065

Dual superconformal invariance, momentum twistors and Grassmannians
journal, November 2009


Superconformal symmetry and two-loop amplitudes in planar N = 4 super Yang-Mills
journal, December 2011


Bootstrapping a Five-Loop Amplitude Using Steinmann Relations
journal, December 2016


Yangian symmetry of scattering amplitudes in 𝒩 = 4 super Yang-Mills theory
journal, May 2009


Cluster functions and scattering amplitudes for six and seven points
journal, July 2017

  • Harrington, Thomas; Spradlin, Marcus
  • Journal of High Energy Physics, Vol. 2017, Issue 7
  • DOI: 10.1007/JHEP07(2017)016

Multi-Regge kinematics and the moduli space of Riemann spheres with marked points
journal, August 2016

  • Del Duca, Vittorio; Druc, Stefan; Drummond, James
  • Journal of High Energy Physics, Vol. 2016, Issue 8
  • DOI: 10.1007/JHEP08(2016)152

Motivic amplitudes and cluster coordinates
journal, January 2014

  • Golden, J. K.; Goncharov, A. B.; Spradlin, M.
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)091

Optical theorems and steinmann relations
journal, April 1975


The differential of all two-loop MHV amplitudes in $ \mathcal{N}=4 $ Yang-Mills theory
journal, September 2013


Some algebraic structures connected with the Yang?Baxter equation
journal, January 1983

  • Sklyanin, E. K.
  • Functional Analysis and Its Applications, Vol. 16, Issue 4
  • DOI: 10.1007/BF01077848

Local spacetime physics from the Grassmannian
journal, January 2011

  • Arkani-Hamed, N.; Bourjaily, J.; Cachazo, F.
  • Journal of High Energy Physics, Vol. 2011, Issue 1
  • DOI: 10.1007/JHEP01(2011)108

Unification of residues and Grassmannian dualities
journal, January 2011

  • Arkani-Hamed, N.; Bourjaily, J.; Cachazo, F.
  • Journal of High Energy Physics, Vol. 2011, Issue 1
  • DOI: 10.1007/JHEP01(2011)049

Amplitude for n -Gluon Scattering
journal, June 1986


An analytic result for the two-loop seven-point MHV amplitude in N $$ \mathcal{N} $$ = 4 SYM
journal, August 2014


A symbol of uniqueness: the cluster bootstrap for the 3-loop MHV heptagon
journal, March 2015

  • Drummond, J. M.; Papathanasiou, G.; Spradlin, M.
  • Journal of High Energy Physics, Vol. 2015, Issue 3
  • DOI: 10.1007/JHEP03(2015)072

All tree-level amplitudes in 𝒩 = 4 SYM
journal, April 2009


Weak separation and plabic graphs
journal, February 2015

  • Oh, Suho; Postnikov, Alexander; Speyer, David E.
  • Proceedings of the London Mathematical Society, Vol. 110, Issue 3
  • DOI: 10.1112/plms/pdu052

The four-loop six-gluon NMHV ratio function
journal, January 2016

  • Dixon, Lance J.; von Hippel, Matt; McLeod, Andrew J.
  • Journal of High Energy Physics, Vol. 2016, Issue 1
  • DOI: 10.1007/JHEP01(2016)053

The Grassmannian origin of dual superconformal invariance
journal, March 2010

  • Arkani-Hamed, Nima; Cachazo, Freddy; Cheung, Clifford
  • Journal of High Energy Physics, Vol. 2010, Issue 3
  • DOI: 10.1007/JHEP03(2010)036

Yangians, Grassmannians and T-duality
journal, July 2010


The Sklyanin bracket and cluster adjacency at all multiplicity
journal, March 2019

  • Golden, John; McLeod, Andrew J.; Spradlin, Marcus
  • Journal of High Energy Physics, Vol. 2019, Issue 3
  • DOI: 10.1007/JHEP03(2019)195

Weak separation, positivity and extremal Yangian invariants
journal, September 2019

  • Lippstreu, Luke; Mago, Jorge; Spradlin, Marcus
  • Journal of High Energy Physics, Vol. 2019, Issue 9
  • DOI: 10.1007/JHEP09(2019)093

Eliminating spurious poles from gauge-theoretic amplitudes
journal, May 2013


On the classification of residues of the Grassmannian
journal, October 2011

  • Ashok, Sujay K.; Dell’Aquila, Eleonora
  • Journal of High Energy Physics, Vol. 2011, Issue 10
  • DOI: 10.1007/JHEP10(2011)097

Jumpstarting the all-loop S-matrix of planar $ \mathcal{N} = {4} $ super Yang-Mills
journal, July 2012


The Yangian origin of the Grassmannian integral
journal, December 2010


Cluster algebras and the subalgebra constructibility of the seven-particle remainder function
journal, January 2019